# SDR CA030115007

- Difficulty date: December 23, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 65,050 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: AN21220D
- Condition: Cracked
- Location: Hose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOSE ASSEMBLIES (390A20D4.8 AND 390A20D12.5) FROM A FUEL SUPPLY "Y" MANIFOLD WAS REMOVED AND ROUTED TO OUR INTERNAL OVERHAUL SHOP FOR REPLACEMENT OF THE HOSES.  UPON DISASSEMBLY, IT WAS DISCOVERED THAT THREE OF THE FOUR FITTINGS (SOCKETS) (AN212-20D) WERE CORRODED AND CRACKED LONGITUDINALLY.  ONE WAS CRACKED ON BOTH SIDES OF THE FITTING (ACTUALLY SPLIT IN TWO), THE OTHER TWO WERE CRACKED ON ONE SIDE ONLY WHERE THE FIRE SLEEVES COVER THE FITTINGS.  IT WOULD APPEAR THAT THE FIRE SLEEVES TRAPPED MOISTURE AND THUS CORRODED THE FITTINGS.  UNFORTUNATELY, THERE ARE NO PHOTOS AVAILABLE AS THE FITTINGS WERE DISCARDED ACCIDENTALLY.  PLEASE REFER TO THE PICTURES FROM SDR 20030115004 FOR IDENTICAL PARTS AND CONSISTENT
